# SDR UALA2009060101557

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 49,509 hours, 17,946 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 9531001REV2
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EA EMERGENCY FLASHLIGHTS ONE FWD ONE AFT NOT WORKING.  REPLACED BATTERIES, OPS CKS GOOD. RESEALED FLASHLIGHTS.
